# SDR FDEA201106202386

- Difficulty date: June 20, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1300 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE REPAIR AT STA 1300 STR 25R TO 26R REQUIRES REPLACEMENT DUE  TO NOT COMPLYING WITH APROVED DATA.  REMOVED AND REPLACED FRAME  IAW SRM-51-40-02, NEW   FRAME FABRICATED AND INSTALLED NEW SPLICE ON FRAME IAW SRM-51-40-02. SPLICE FABRICATED.  MAJOR REPAIR.
